# SDR REXA2018101500957

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 30,178 hours, 27,604 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT HEAVY SMOKE BEGAN TO ENTER CABIN. WE RECIEVED APU OIL PRESS CAUTION MSG RAN QRH FOR THAT AS WELL AS SMOKE OM CABIN. WE SHUT DOWN APU. NO AUTO SHUTDOWN. COMPLIED WITH WORK SCOPE (CABIN SMOKE) AND REFER TO AML 3354481-1 FOR THE REPLACEMENT OF THE APU. APU ASSY REQUIRES REPLACEMENT WITH A SERVICABALE APU REMOVED+REPLACED THE APU IAW JOB CARD #200-49-10-00. OPS +LEAK CHECK GOOD.
